# SDR SWIA200211083

- Difficulty date: June 15, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 8,091 hours, 7,759 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CABLES FROM THE TENSION REGULATOR INBOARD TO THE WHEEL WELL ARE CORRODED.  RIGHT WING AILERON CABLES REPLACED IAW CRJ MM 27-00-00-960-802.
